# SDR MWEA050054

- Difficulty date: June 18, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,209 hours, 46,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT FLASHLIGHT BATTERIES ARE INOPERATIVE.  INSTALLED NEW BATTERIES.
